# SDR UIEA200700319

- Difficulty date: August 14, 2007
- Submitted: August 24, 2007
- Operation: Air carrier
- Aircraft: N412MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30559
- Aircraft time: 32,096 hours, 4,863 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs 1550
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO CTR PALLET LOCK AT STA 1550 UNABLE TO USE LOCK IN POSITION UNTIL FLOOR AND SEAT TRACK REPAIR.  SEAT TRACK REPAIRED AT STA 1550 RBL 10 IAW SRM 53-00-52 AND XEO 53-081107-1 AND FLOOR BOARD AT STA 1550 RBL REPAIRED PER SRM 51-70-07.
